# SDR SWAA2021071639873

- Difficulty date: January 5, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Condition: Broken
- Location: Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DRAIN EXTERNAL SKIN BS1016 FUSELAGE EXTERIOR (1 EA) / REPLACED DRAIN FITTING AT BS 1016 ON EXTERNAL SKIN (1EA) WITH P/N 140W2813-1 IAW B737-700 SRM 51-40-02 AND DWG 148A3320 SHEET 30 REV A
